# SDR ASAA2021090236136

- Difficulty date: September 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 66,542 hours, 33,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cargo Track
- Part number: 146A750227
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK HAS SPOTS OF CORROSION AT STA 787-847. GROUNDED - YES. REMOVED CORROSION ON AFT PIT CARGO TRACK RH OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2 REPAIRED TRACK FROM STA 767-867 IAW B737-700 SRM 53-00-53-2R-3. W=1.0" O=.080" R=.063" L=22" D=.017"
